# SDR DL764050198

- Difficulty date: March 26, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 14,112 hours, 5,336 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT WITH THRUST LEVERS AT IDLE STRANGE SMELL PERMEATED COCKPIT.  REFERENCE PREVIOUS WRITE UP.  RAN ENGINES AT TAKEOFF PWR FOR 5 MINS WITH BOTH PACKS OPERATING.  ALSO RAN EACH ENGINE INDIVIDUALLY AT TAKEOFF WITH CORRESPONDING PACK OPERATING.  NO SMELL NOTED.  RAN EACH ENGINE IN REVERSE THRUST.  NO SMELL NOTED.  CANNOT DUPLICATE PROBLEM.
